# SDR SWAA2023110317126

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 10,053 hours, 4,586 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AT FL 370; HEARD A POP; DISCOVERED R1 WINDSHIELD DISPLAYED EXCESSIVE CRACKING. RAN QRH HEARD STRANGE NOISE POSSIBLY ASSOCIATED WITH THE WIND SHIELD DAMAGE; DIVERTED TO KSLC. PRESSURIZATION NORMAL THROUGHOUT<[01] R&R R1 WINDOW PER AMM 56-11-11. 7 LT SPIDER RIGHT FRONT WINDOW HEAT CONTROLLER PER AMM 30-41-11 REF LOG PAGE 0364130E FOR HGS RECERTIFICATION. EV# E028020
